# SDR 2003UALA00738

- Difficulty date: October 3, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 32,068 hours, 6,290 cycles
- Engine: Pwa PW4077
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT DOOR EXTERNAL SKIN DENTED AT 2 PLACES.  MAJOR REPAIR.  REPAIRED WITH EXTERNAL DOUBLER.
